Volume 8, Issue 1, February 2019
Algebra of Countably Functions and Theorems of Completeness
Maydim Malkov
Pages: 1-9     Published Online: Apr. 9, 2019
DOI: 10.11648/j.pamj.20190801.11
Abstract | Full-Text PDF (270KB)
View 171                 Downloads 55
Comparison Between the Production of Hibiscus in Kordofan States Using Matlab
Abdel Radi Abdel Rahman Abdel Gadi, Ragaa Mohammed Haj Ebrahim, Nedal Hassan Elbadowi Eljaneid
Pages: 10-17     Published Online: Apr. 18, 2019
DOI: 10.11648/j.pamj.20190801.12
Abstract | Full-Text PDF (1534KB)
View 161                 Downloads 34
Boundedness for Sublinear Operators with Rough Kernels on Weighted Grand Morrey Spaces
Junmei Wang
Pages: 18-29     Published Online: May 9, 2019
DOI: 10.11648/j.pamj.20190801.13
Abstract | Full-Text PDF (326KB)
View 138                 Downloads 37
Browse journals by subject